The open XY model

GOUGH, J., 2004. The open XY model. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 7 (3), pp. 473-483. ISSN 0219-0257

Full text not available from this repository.
Item Type: Journal article
Publication Title: Infinite Dimensional Analysis, Quantum Probability and Related Topics
Creators: Gough, J.
Publisher: World Scientific Publ. Co. PTE Ltd.
Place of Publication: Singapore
Date: 2004
Volume: 7
Number: 3
ISSN: 0219-0257
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:00
Last Modified: 19 Oct 2015 14:26
URI: http://irep.ntu.ac.uk/id/eprint/6220

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year